Ricerca nel sito con Google: | English version

Università degli Studi Roma Tre

Dipartimento di Matematica e Fisica

  Didattica Ricerca Persone
dipartimento di matematica e fisica
Didattica interattiva
Corsi e Programmi
Regolamenti
Scuola e Orientamento
Borse di Studio || Erasmus
Area riservata
Sezione di Matematica
Programmi di Ricerca
Attività Scientifica e Notizie
Dottorato
Area riservata
Docenti
Docenti esterni
Personale non docente (TAB)
Assegni e Contratti di Ricerca
Studenti del dottorato
Visitatori
Contatti&Rubrica Dove Siamo Biblioteca WebMail

Dipartimento di Matematica e Fisica

CV e Ricerca

 

Andrea Laforgia

Qualifica :Professore Ordinario
email :laforgia@mat.uniroma3.it
Area di ricerca:Analisi matematica; Analisi numerica
Temi di interesse: Funzioni speciali; disuguaglianze;didattica della matematica

Breve Curriculum

1973 Laurea in matematica
UniversitÓ di Torino
Periodo di ricerca presso York University (Canada),MIT (Massachusetts Istitute of technology,
Cambridge-Massachusetts)
Accademia delle scienze di Budapest

Articoli su rivista

2012 
A. Laforgia, P. Natalini, On the asymptotic expansion of a ratio of gamma functions, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, num. 389, pp. 2, 833-837 , MR2879261
2011 
A. Laforgia, P. Natalini, Some inequalities for the ratio of gamma functions, JOURNAL OF INEQUALITIES AND SPECIAL FUNCTIONS, num. 2, pp. 1, 16-26 , MR2827222
2010 
Laforgia, A., Natalini P., Some inequalities for modified Bessel functions. J. Inequal. Appl. 2010, Art. ID 253035, 10 pp. (Reviewer: H. S. P., JOURNAL OF INEQUALITIES AND APPLICATIONS , MR2592860
2009 
Laforgia Andrea, A theory of divergent integrals, APPLIED MATHEMATICS LETTERS, num. 22, pp. 6, 834--840 , MR2523590
2008 
Elbert, A. and Laforgia, A., The zeros of complementary error function, NUMERICAL ALGORITHMS, num. 49, 153--157, in print, MR2457095
2007 
Ismail, Mourad E. H. and Laforgia, Andrea, Monotonicity properties of determinants of special functions, CONSTRUCTIVE APPROXIMATION. AN INTERNATIONAL JOURNAL FOR APPROXIMATIONS AND EXPANSIONS, num. 26, pp. 1, 1--9 , MR2310684
2007 
Laforgia, A. and Natalini, P., Zeros of Bessel functions: monotonicity, concavity, inequalities, LE MATEMATICHE, num. 62, pp. 2, 255--270 , MR2401189
2006 
Laforgia, A. and Natalini, P., On some Turan-type inequalities, JOURNAL OF INEQUALITIES AND APPLICATIONS , Art. ID 29828, 6 pp., MR2221215
2006 
Ismail, Mourad E. H. and Laforgia, Andrea, Functional inequalities for incomplete gamma and related functions, MATHEMATICAL INEQUALITIES & APPLICATIONS, num. 9, pp. 2, 299--302 , MR2225016
2006 
Laforgia, A. and Natalini, P., Turan-type inequalities for some special functions, JOURNAL OF INEQUALITIES IN PURE AND APPLIED MATHEMATICS, num. 7, pp. 1 , Article 22, 3 pp., MR2217185
2006 
Laforgia, A. and Natalini, P., Supplements to known monotonicity results and inequalities for the gamma and incomplete gamma functions, JOURNAL OF INEQUALITIES AND APPLICATIONS , Art. ID 48727, 8 pp., MR2215490
2003 
Laforgia A., Muldoon Martin E. and Siafarikas Panayiotos D., Arpad Elbert, 1939--2001: a memorial tribute, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, num. 153, pp. 1-2, 1--8
2003 
Giordano C. and Laforgia A., On the Bernstein-type inequalities for ultraspherical polynomials, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, num. 153, pp. 1-2, 243--248
2001 
Giordano, C. and Laforgia, A., Inequalities and monotonicity properties for the gamma function, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, num. 133, pp. 1-2, 387--396
2000 
Elbert, {'A}rp{'a}d and Laforgia, Andrea, Further results on McMahon's asymptotic approximations, JOURNAL OF PHYSICS A. MATHEMATICAL AND GENERAL, num. 33, pp. 36, 6333--6341
2000 
Elbert, {'A}rp{'a}d and Laforgia, Andrea, An inequality for the product of two integrals relating to the incomplete gamma function, JOURNAL OF INEQUALITIES AND APPLICATIONS, num. 5, pp. 1, 39--51
2000 
Elbert, {'A}rp{'a}d and Laforgia, Andrea, On some properties of the gamma function, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, num. 128, pp. 9, 2667--2673
1999 
Elbert, {'A}rp{'a}d and Laforgia, Andrea, Legal loan and usury loan: remarks to a proposed mathematical approach, RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO. SERIE II, num. 48, pp. 3, 583--590
1998 
Elbert, {'A}rp{'a}d and Laforgia, Andrea, Asymptotic expansion for zeros of Bessel functions and of their derivatives for large order, ATTI DEL SEMINARIO MATEMATICO E FISICO DELL'UNIVERSITA' DI MODENA, num. 46, pp. suppl., 685--695
1998 
Elbert, {'A}rp{'a}d and Laforgia, Andrea, An upper bound for the zeros of the cylinder function Csb u(x), MATHEMATICAL INEQUALITIES & APPLICATIONS, num. 1, pp. 1, 105--111
1997 
Elbert, {'A}rp{'a}d and Laforgia, Andrea, An upper bound for the zeros of the derivative of Bessel functions, RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO. SERIE II, num. 46, pp. 1, 123--130
1996 
Giordano, Carla and Laforgia, Andrea and Pe{v{c}}ari{'c, Supplements to known inequalities for some special functions, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, num. 200, pp. 1, 34--41
1994 
Elbert, {'A}rp{'a}d and Laforgia, Andrea, Interlacing properties of the zeros of Bessel functions, ATTI DEL SEMINARIO MATEMATICO E FISICO DELL'UNIVERSITA' DI MODENA, num. 42, pp. 2, 525--529
1994 
Elbert, {'A}. and Laforgia, A. and Rodon{`o, On the zeros of Jacobi polynomials, ACTA MATHEMATICA HUNGARICA, num. 64, pp. 4, 351--359
1994 
Elbert, {'A}rp{'a}d and Laforgia, Andrea, An inequality for Legendre polynomials, JOURNAL OF MATHEMATICAL PHYSICS, num. 35, pp. 3, 1348--1360
1993 
Elbert, {'A}rp{'a}d and Laforgia, Andrea, On the zeros of associated polynomials of classical orthogonal polynomials, DIFFERENTIAL AND INTEGRAL EQUATIONS. AN INTERNATIONAL JOURNAL FOR THEORY AND APPLICATIONS, num. 6, pp. 5, 1137--1143
1993 
Laforgia, Andrea and Mathis, Maria Luisa, Additional monotonicity results for the zeros of Bessel functions, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, num. 47, pp. 1, 135--139
1992 
Laforgia, Andrea and Sismondi, Silvana, Some functional inequalities for complete elliptic integrals, RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO. SERIE II, num. 41, pp. 2, 302--308
1992 
Elbert, {'A}rp{'a}d and Laforgia, Andrea and Rodon{`o, Asymptotics for the nth-degree Laguerre polynomial evaluated at n, NUMERISCHE MATHEMATIK, num. 63, pp. 2, 173--182
1992 
Laforgia, Andrea, A simple proof of the Bernstein inequality for ultraspherical polynomials, UNIONE MATEMATICA ITALIANA. BOLLETTINO. A. SERIE VII, num. 6, pp. 2, 267--269
1992 
Elbert, {'A}rp{'a}d and Laforgia, Andrea, Asymptotic formulas for ultraspherical polynomials Psb nsp lambda(x) and their zeros for large values of lambda, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, num. 114, pp. 2, 371--377
1991 
Elbert, {'A}rp{'a}d and Laforgia, Andrea and Lorch, Lee, Additional monotonicity properties of the zeros of Bessel functions, INTERNATIONAL MATHEMATICAL JOURNAL OF ANALYSIS AND ITS APPLICATIONS, num. 11, pp. 4, 293--299
1991 
Elbert, {'A}rp{'a}d and Laforgia, Andrea, On the zeros of generalized Airy functions, ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, num. 42, pp. 4, 521--526
1991 
Laforgia, Andrea, Bounds for modified Bessel functions, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, num. 34, pp. 3, 263--267
1991 
Nicol{`o}-Amati Gori, Laura and Laforgia, Andrea and Muldoon, Martin E., Higher monotonicity properties and inequalities for zeros of Bessel functions, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, num. 112, pp. 2, 513--520
1990 
Elbert, {'A}rp{'a}d and Kosik, P{'a}l and Laforgia, Andrea, Monotonicity properties of the zeros of derivative of Bessel functions, STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA. A QUARTERLY OF THE HUNGARIAN ACADEMY OF SCIENCES, num. 25, pp. 4, 377--385
1990 
Elbert, {'A}rp{'a}d and Laforgia, Andrea, A convexity property of zeros of Bessel functions, ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, num. 41, pp. 5, 734--737
1990 
Elbert, {'A}rp{'a}d and Laforgia, Andrea, Upper bounds for the zeros of ultraspherical polynomials, JOURNAL OF APPROXIMATION THEORY, num. 61, pp. 1, 88--97
1989 
Laforgia, Andrea and Mathis, Maria Luisa, Bounds for Bessel functions, RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO. SERIE II, num. 38, pp. 2, 319--328
1989 
Laforgia, Andrea and Sismondi, Silvana, A geometric mean inequality for the gamma function, UNIONE MATEMATICA ITALIANA. BOLLETTINO. A. SERIE VII, num. 3, pp. 3, 339--342
1988 
Laforgia, Andrea and Sismondi, Silvana, Monotonicity results and inequalities for the gamma and error functions, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, num. 23, pp. 1, 25--33
1988 
Laforgia, Andrea and Muldoon, Martin E., Monotonicity properties of zeros of generalized Airy functions, ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, num. 39, pp. 2, 267--271
1987 
Giordano, Carla and Laforgia, Andrea, Further properties of the zeros of Bessel functions, LE MATEMATICHE, num. 42, pp. 1-2, 19--28 (1989)
1987 
Elbert, {'A}rp{'a}d and Laforgia, Andrea, On the power of the zeros of Bessel functions, RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO. SERIE II, num. 36, pp. 3, 507--517 (1988)
1987 
Elbert, {'A}rp{'a}d and Laforgia, Andrea, New properties of the zeros of a Jacobi polynomial in relation to their centroid, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, num. 18, pp. 6, 1563--1572
1987 
Elbert, {'A}rp{'a}d and Laforgia, Andrea, Monotonicity results on the zeros of generalized Laguerre polynomials, JOURNAL OF APPROXIMATION THEORY, num. 51, pp. 2, 168--174
1987 
Elbert, {'A}rp{'a}d and Laforgia, Andrea, Some consequences of a lower bound for the second derivative of the zeros of Bessel functions, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, num. 125, pp. 1, 1--5
1986 
Elbert, {'A}rp{'a}d and Laforgia, Andrea, Monotonicity properties of the zeros of Bessel functions, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, num. 17, pp. 6, 1483--1488
1986 
Elbert, {'A}. and Laforgia, A., Some monotonicity properties of the zeros of ultraspherical polynomials, ACTA MATHEMATICA HUNGARICA, num. 48, pp. 1-2, 155--159
1986 
Elbert, {'A}rp{'a}d and Laforgia, Andrea, A note to the paper of Ahmed, Muldoon and Spigler, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, num. 17, pp. 4, 1008--1009
1986 
Laforgia, Andrea, Inequalities for Bessel functions, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, num. 15, pp. 1, 75--81
1986 
Laforgia, Andrea, Inequalities and monotonicity results for zeros of modified Bessel functions of purely imaginary order, QUARTERLY OF APPLIED MATHEMATICS, num. 44, pp. 1, 91--96
1986 
Laforgia, Andrea and Muldoon, Martin E., Some consequences of the Sturm comparison theorem, THE AMERICAN MATHEMATICAL MONTHLY, num. 93, pp. 2, 89--94
1985 
Kershaw, Donald and Laforgia, Andrea, Monotonicity results for the gamma function, ATTI DELLA ACCADEMIA DELLE SCIENZE DI TORINO. CLASSE DI SCIENZE FISICHE, MATEMATICHE E NATURALI, num. 119, pp. 3-4, 127--133 (1986)
1985 
Elbert, {'A}rp{'a}d and Laforgia, Andrea, A lower bound for Jsb u( u), APPLICABLE ANALYSIS. AN INTERNATIONAL JOURNAL, num. 19, pp. 2-3, 137--145
1985 
Elbert, {'A}rp{'a}d and Laforgia, Andrea, Further results on the zeros of Bessel functions, INTERNATIONAL JOURNAL OF ANALYSIS AND ITS APPLICATION, num. 5, pp. 1-2, 71--86
1985 
Elbert, {'A}rp{'a}d and Laforgia, Andrea, On the convexity of the zeros of Bessel functions, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, num. 16, pp. 3, 614--619
1984 
Ahmed, Shafique and Giordano, Carla and Laforgia, Andrea, Approximations for the zeros of the derivative of Bessel functions, ATTI DELLA ACCADEMIA DELLE SCIENZE DI TORINO. CLASSE DI SCIENZE FISICHE, MATEMATICHE E NATURALI, num. 118, pp. 5-6, 217--225
1984 
Laforgia, A. and Vosmansk{'y, Higher monotonicity properties of generalized Airy functions, RENDICONTI DI MATEMATICA, vol. SERIE VII, num. 4, pp. 2, 241--256 (1985)
1984 
Laforgia, Andrea, Further inequalities for the gamma function, MATHEMATICS OF COMPUTATION, num. 42, pp. 166, 597--600
1984 
Elbert, {'A}rp{'a}d and Laforgia, Andrea, An asymptotic relation for the zeros of Bessel functions, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, num. 98, pp. 2, 502--511
1984 
Laforgia, Andrea and Muldoon, Martin E., Monotonicity and concavity properties of zeros of Bessel functions, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, num. 98, pp. 2, 470--477
1984 
Elbert, {'A}rp{'a}d and Laforgia, Andrea, On the square of the zeros of Bessel functions, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, num. 15, pp. 1, 206--212
1983 
Elbert, {'A}rp{'a}d and Laforgia, Andrea, On the zeros of derivatives of Bessel functions, ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, num. 34, pp. 6, 774--786
1983 
Elbert, {'A}rp{'a}d and Gatteschi, Luigi and Laforgia, Andrea, On the concavity of zeros of Bessel functions, APPLICABLE ANALYSIS. AN INTERNATIONAL JOURNAL, num. 16, pp. 4, 261--278
1983 
Giordano, Carla and Laforgia, Andrea, Elementary approximations for zeros of Bessel functions, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, num. 9, pp. 3, 221--228
1983 
Laforgia, Andrea and Muldoon, Martin E., Inequalities and approximations for zeros of Bessel functions of small order, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, num. 14, pp. 2, 383--388
1982 
Laforgia, Andrea, On certain classes of Sturm-Liouville equations, RENDICONTI DEL SEMINARIO MATEMATICO (CONFERENZE DI FISICA E DI MATEMATICA) UNIVERSITA' E POLITECNICO DI TORINO, num. 40, pp. 3, 127--133 (1984)
1982 
Laforgia, Andrea, Sturm theory for certain classes of Sturm-Liouville equations and Tur'anians and Wronskians for the zeros of derivative of Bessel functions, KONINKLIJKE NEDERLANDSE AKADEMIE VAN WETENSCHAPPEN. INDAGATIONES MATHEMATICAE, num. 44, pp. 3, 295--301
1982 
Ahmed, S. and Laforgia, A. and Muldoon, M. E., On the spacing of the zeros of some classical orthogonal polynomials, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY, vol. SECOND SERIES, num. 25, pp. 2, 246--252
1981 
La Forgia, Mauro and Tarsitani, Carlo, Analogy, models and dynamical theory in Maxwell's contribution to electromagnetism, PHYSIS. RIVISTA INTERNAZIONALE DI STORIA DELLA SCIENZA, num. 23, pp. 4, 525--554
1981 
Laforgia, Andrea, A monotonic property for the zeros of ultraspherical polynomials, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, num. 83, pp. 4, 757--758
1980 
Laforgia, A., On the zeros of Bessel functions, CALCOLO, num. 17, pp. 3, 211--220 (1981)
1980 
Laforgia, Andrea, Inequalities for Bernoulli and Euler numbers, UNIONE MATEMATICA ITALIANA. BOLLETTINO. A. SERIE V, num. 17, pp. 1, 98--101
1978 
Laforgia, Andrea, Asymptotic inequalities for the zeros of the functions Bsb i(x), .ISTANBUL "UNIVERSITESI FEN FAK"ULTESI MECMUASI. A SERISI. SIRF^I VE TATBIKI MATEMATIK. REVUE DE LA FACULT'E DES SCIENCES DE L'UNIVERSIT'E D'ISTANBUL. S'ERIE A., num. 43, 113--119 (1987)
1976 
Laforgia, Andrea, Sul primo zero della funzione di Bessel Ysb u (x), RENDICONTI DEL SEMINARIO MATEMATICO (CONFERENZE DI FISICA E DI MATEMATICA) UNIVERSITA' E POLITECNICO DI TORINO, num. 35, 425--430 (1978)
1975 
Fiamberti, Mario and Laforgia, Andrea, La valutazione dell'errore in una rappresentazione asintotica dei polinomi di Jacobi, RENDICONTI DEL SEMINARIO MATEMATICO (CONFERENZE DI FISICA E DI MATEMATICA) UNIVERSITA' E POLITECNICO DI TORINO, num. 34, 49--60
1975 
Gatteschi, Luigi and Laforgia, Andrea, Nuove disuguaglianze per il primo zero ed il primo massimo della funzione di Bessel Jsbv(x), RENDICONTI DEL SEMINARIO MATEMATICO (CONFERENZE DI FISICA E DI MATEMATICA) UNIVERSITA' E POLITECNICO DI TORINO, num. 34, 411--424
1975 
Baratella, Paola and Laforgia, Andrea, Un paradosso sugli sviluppi asintotici dei polinomi ultrasferici, ATTI DELLA ACCADEMIA DELLE SCIENZE DI TORINO. CLASSE DI SCIENZE FISICHE, MATEMATICHE E NATURALI, num. 109, pp. 3-4, 423--426

Proceedings

2007 
Laforgia, A. and Natalini P., Inequalities and Turanians for some special functions, Difference Equations, Special Functions and Orthogonal Polynomials, num. World Sci. Publ., 422--431, S Elaydi, J Cushing, R Lasser, A Ruffing, V Papagiorgiou, W Van Assche, Hackensack, NJ
2006 
Laforgia, A. and Natalini, P., Monotonicity results and inequalities for some special Functions, Differential & difference equations and applications, 615--621, Hindawi Publ. Corp., New York

Books

2008 
A. Laforgia, P. Natalini, Sturm theory for some classes of Sturm-Lioville equations and inequalities and monotonicity properties for the zeros of Bessel functions, booktitle: Advances in Inequalities for special functions, pp.: 87-95, Editore: Nova Science Publishers Inc., New York

Conferenze

2012 
Patras, International conference on differential equations, difference equations, and special functions ( speaker, comitato scientifico )
2009 
Sabaudia (LT), 4th Workshop on "Advanced Special Functions and Solution of PDEs ( speaker, organizzatore, comitato scientifico )
2008 
Split, Croazia, MIA, Mathematical inequalities and applications ( speaker, organizzatore )
2007 
Wellington, Nuova Zelanda, New Zeland-AMS Conference, joint meeting ( speaker )
2006 
Taormina, Problemi attuali dell'Analisi e della Fisica matematica, in onore di Gaetano Fichera ( speaker, organizzatore, comitato scientifico )
2006 
Latina, Symposium on Mathematical Methods for Engineers ( speaker )
2005 
Monaco di Baviera, Difference equations, special functions and applications ( speaker )
2005 
Melbourne, USA, Conference on Differential and Difference Equations and Applications ( speaker )

2012- marzo 2013 membro giunta del cafis
Sono stato membro della giunta cafis nel 2012 fino a marzo 2013
2012 membro di una commissione della facoltÓ di ingegneria
Sono stato nel 2012 e continuo ad esserlo, membro di una commissione della facoltÓ di ingegneria per
l'acquisizione di basi matematiche degli studenti liceali, al fine di un proficui inserimento nelle

2001-2002 JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
1999- MATHEMATICAL INEQUALITIES & APPLICATIONS
2004- JOURNAL OF INEQUALITIES AND APPLICATIONS
2000- JOURNAL OF INEQUALITIES IN PURE AND APPLIED MATHEMATICS

Programmi di Ricerca





Copyright Dipartimento di Matematica e Fisica, Roma Tre 2006
Statistiche | Credits